Simplicial complexes and ruled varieties
Matematičeskie zametki, Tome 50 (1991) no. 1, pp. 92-97
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1991_50_1_a10,
author = {I. V. Savel'ev},
title = {Simplicial complexes and ruled varieties},
journal = {Matemati\v{c}eskie zametki},
pages = {92--97},
year = {1991},
volume = {50},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1991_50_1_a10/}
}
I. V. Savel'ev. Simplicial complexes and ruled varieties. Matematičeskie zametki, Tome 50 (1991) no. 1, pp. 92-97. http://geodesic.mathdoc.fr/item/MZM_1991_50_1_a10/